# SDR UALA2011080103976

- Difficulty date: July 31, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 41,947 hours, 5,136 cycles
- Engine: Pwa PW40903
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141T483560
- Part serial: 37
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT`S SLIDING WINDOW BINDS ON OPENING AND CLOSING.  REPLACED SLIDING WINDOW AS PER MM 56-11-02.  ALL OPS NOW NORMAL.
